Differential equations with a small parameter and the central limit theorem for functions defined on a finite Markov chain

Mark A Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

44 Scopus citations
Original languageEnglish (US)
Pages (from-to)101-111
Number of pages11
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume9
Issue number2
DOIs
StatePublished - Jun 1 1968

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Statistics and Probability

Cite this